Skip to Content
Leader 4 Hour Allergy Relief, Chlorpheniramine Maleate Tablets, Antihistamine, 4 mg, 100 Count, Pack of 2

Price:

12.13


Leader 4 Hour Allergy Relief, Chlorpheniramine Maleate Tablets, Antihistamine, 4 mg, 100 Count, Pack of 2

https://nutricity.ar/shop/brswgedrdmiqihtl-leader-4-hour-allergy-relief-chlorpheniramine-maleate-tablets-antihistamine-4-mg-100-count-pack-of-2-85619 https://nutricity.ar/web/image/product.template/85619/image_1920?unique=c8487b7
(0 review)
10 sold in last 24 hours

Stock Expiry Date: 30-10-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • MULTI-SYMPTOM: LEADER Chlorpheniramine Maleate 4mg temporarily relives multiple symptoms at once. Which may have been caused due to hay fever or other upper respiratory allergies. When using this product drowsiness may occur. Avoid alcoholic beverages in conjunction with it.
  • FAST RELIEF: LEADER Chlortrimeton 4mg Allergy Tablets gets to work immediately so you can feel the relief of uncomfortable allergy symptoms like itchy watery eyes, nose or throat itch, runny nose or sneezing. Compared to other products that take longer to take effect. Do not use to make a child sleepy.
  • ABUNDANT 100 COUNT BOX: LEADER Chlorpheniramine Maleate comes in a budget friendly box with 100 count, so you can keep you medicine cabinet stocked. Compared to other product that come in smaller amounts, forcing you to buy a new box frequently.
  • SMALL FLAVORLESS PILL: LEADER Chlorpheniramine 4mg is small flavorless pill that can be easily swallowed. Just take along with your drink of choice. It won’t leave you with an unpleasant aftertaste. Take 1 tablet every 4 to 6 hours. Do not take more than 6 tablets in 24 hours.
  • SAFE FOR ADULTS AND KIDS 6+: LEADER Chlor Tabs Allergy Medicine is suitable for Adults, both men and women, and children ages 6 and up, under the supervision of an adult. Consult with a physician before administering to younger kids, pregnant or nursing women. Please follow instructions on the package carefully before use. If any allergies occur please discontinue application immediately.

12.13 12.13 USD 12.13 Tax Included

Not Available For Sale

(0.06 / Units)
3 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Manufacturer
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Package Type Name
  • Target Audience
  • Brand
  • Product Type
  • Brand Name
  • Age Range Description
  • Container Type
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Allergy Medicine
Manufacturer Inc., Cardinal Health
Ingredients Silicon Dioxide, Titanium Dioxide, Hypromellose, Magnesium Stearate, Stearic Acid, Microcrystalline Cellulose, Croscarmellose Sodium, Polyethylene Glycol., Chlorpheniramine maleate
Specific Uses For Product Fever, Allergy
Brand Leader
Unit Count 200 Count
Item Form Tablet
Item Weight 1.5 Ounces
Product Benefits Allergy Control
Number Of Items 200
Item Dimensions L X W X H 5 X 2.5 X 2.5 Inches
Product Type Allergy Medicine
Active Ingredients Chlorpheniramine maleate
Upc 096295129892
Package Type Name Bottle
Target Audience Unisex-Kids
Brand Leader
Product Type Medication
Brand Name Leader
Age Range Description Kid
Container Type Bottle
Item Dimensions 5 x 2.5 x 2.5 inches
Additional Features Long-Lasting
Target Use Body Part Eyes
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWGEDRDMIQIHTL
Category
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine
Barcode
096295129892
Tags

 

Temporarily relieves symptoms due to hay fever or other respiratory allergies such as itchy, watery eyes, runny nose, sneezing, itching of the throat or nose. *PACKAGING MAY VARY*

Important information

Safety Information

Keep out of reach of children.

Ingredients

Chlorpheniramine maleate, Microcrystalline cellulose, Croscarmellose sodium, Stearic acid, Magnesium stearate, Silicon dioxide, Hypromellose, Titanium dioxide, Polyethylene glycol.

Directions

Use as directed on the packaging.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5 x 2.5 x 2.5 inches; 1.5 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​